AMS eContent Search Results
Matches for: msc=(55R10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Chetan Balwe and Anand Sawant. Corrigendum to ``$\mathbb{A}^1$-connectedness in reductive algebraic groups''. Trans. Amer. Math. Soc. 369 (2017) 8317-8317.
Abstract, references, and article information   
View Article: PDF

[2] Chetan Balwe and Anand Sawant. $\mathbb{A}^1$-connectedness in reductive algebraic groups. Trans. Amer. Math. Soc. 369 (2017) 5999-6015.
Abstract, references, and article information   
View Article: PDF

[3] Charles Fefferman, Sanjoy Mitter and Hariharan Narayanan. Testing the manifold hypothesis. J. Amer. Math. Soc. 29 (2016) 983-1049.
Abstract, references, and article information
View Article: PDF

[4] Remco Duits, Bart Janssen, Alessandro Becciu and Hans van Assen. A variational approach to cardiac motion estimation based on covariant derivatives and multi-scale Helmholtz decomposition. Quart. Appl. Math. 71 (2013) 1-36. MR 3075534.
Abstract, references, and article information
View Article: PDF

[5] Alvaro Pelayo. Symplectic actions of $2$-tori on $4$-manifolds. Memoirs of the AMS 204 (2010) MR 2640344.
Book volume table of contents   

[6] Catherine Lee. A minimum fixed point theorem for smooth fiber preserving maps. Proc. Amer. Math. Soc. 135 (2007) 1547-1549. MR 2276665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexandra Mozgova. The toric cobordisms. Proc. Amer. Math. Soc. 132 (2004) 299-303. MR 2021274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robbert Fokkink and Lex Oversteegen. Homogeneous weak solenoids. Trans. Amer. Math. Soc. 354 (2002) 3743-3755. MR 1911519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gaël Meigniez. Submersions, fibrations and bundles. Trans. Amer. Math. Soc. 354 (2002) 3771-3787. MR 1911521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Hoster and D. Kotschick. On the simplicial volumes of fiber bundles. Proc. Amer. Math. Soc. 129 (2001) 1229-1232. MR 1709754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. Manoharan. Generalized Swan's theorem and its application . Proc. Amer. Math. Soc. 123 (1995) 3219-3223. MR 1264823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ming Qing Ouyang. Geometric invariants for Seifert fibred $3$-manifolds . Trans. Amer. Math. Soc. 346 (1994) 641-659. MR 1257644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. González-Acuña, R. Litherland and W. Whitten. Co-Hopficity of Seifert-bundle groups . Trans. Amer. Math. Soc. 341 (1994) 143-155. MR 1123454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anthony V. Phillips and David A. Stone. A topological Chern-Weil theory. Memoirs of the AMS 105 (1993) MR 1169229.
Book volume table of contents   

[16] Steven C. Ferry. Alexander duality and Hurewicz fibrations . Trans. Amer. Math. Soc. 327 (1991) 201-219. MR 1028308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. B. Hughes, L. R. Taylor and E. B. Williams. Bundle theories for topological manifolds . Trans. Amer. Math. Soc. 319 (1990) 1-65. MR 1010410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. Toruńczyk and J. West. Fibrations and bundles with Hilbert cube manifold fibers. Memoirs of the AMS 80 (1989) MR 983564.
Book volume table of contents

[19] Katsuro Sakai. The space of cross sections of a bundle . Proc. Amer. Math. Soc. 103 (1988) 956-960. MR 947690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Rigas. An elementary section of a bundle . Proc. Amer. Math. Soc. 102 (1988) 1099-1100. MR 934896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ellen Maycock Parker. The Brauer group of graded continuous trace $C\sp *$-algebras . Trans. Amer. Math. Soc. 308 (1988) 115-132. MR 946434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donald W. Barnes. The simplicial bundle of a CW fibration . Proc. Amer. Math. Soc. 101 (1987) 559-562. MR 908669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Claude Legrand. Homologie de l'espace des sections d'un fibr\'e . Trans. Amer. Math. Soc. 297 (1986) 445-459. MR 854077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Kozlowski. Equivariant bundles and cohomology . Trans. Amer. Math. Soc. 296 (1986) 181-190. MR 837806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] F. E. A. Johnson. Fibrations of locally symmetric spaces and the failure of the Jordan-H\"older property . Proc. Amer. Math. Soc. 98 (1986) 287-293. MR 854035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel Henry Gottlieb. The trace of an action and the degree of a map . Trans. Amer. Math. Soc. 293 (1986) 381-410. MR 814928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Roberto Bencivenga. Approximating groups of bundle automorphisms by loop spaces . Trans. Amer. Math. Soc. 285 (1984) 703-715. MR 752499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James T. Rogers. Aposyndetic continua as bundle spaces . Trans. Amer. Math. Soc. 283 (1984) 49-55. MR 735408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. L. Noakes. Fibrations and homotopy type . Proc. Amer. Math. Soc. 90 (1984) 619-630. MR 733417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jack Ucci. On the nonexistence of Riemannian submersions from ${\bf C}{\rm P}(7)$ and ${\rm QP}(3)$ . Proc. Amer. Math. Soc. 88 (1983) 698-700. MR 702302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2